MathSciNet Relay Station
MathSciNet bibliographic data
MR2327337 39A10 (39B52 39B72)
Farkas, Bálint; Révész, Szilárd Gy. Decomposition as the sum of invariant functions with respect to commuting transformations. Aequationes Math. 73 (2007), no. 3, 233–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement